# SDR YENA2024052900796

- Difficulty date: May 23, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 67,364 hours, 23,972 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2836, LAX-SFO. (AIRCRAFT DECLARED AN EMERGENCY INTO SFO) ' HYD Y RSVR LO LVL ECAM; FOUND PINCHED O-RING ON PUT MANIFOLD, REPLACED O-RING PER AMM 29-13-15. PERFORMED OPS CHECK NO LEAKS NOTED, OK FOR SVC, REPLACED HYD LOW & HIGH FILITERS, OPS CK GOOD, NO LEAKS NOTED.'
